# SDR CA050128003

- Difficulty date: January 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 317852128
- Aircraft time: 11,257 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 4070200
- Condition: Cracked
- Location: Fuselage
- Component: Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHANNEL FOUND CRACKED AT FWD DOOR HINGE ATTACH POINT. A 2.5 INCH CRACK RUNNING PARALELL WITH THE CHANNEL UPPER RADIUS ABOVE HINGE PLATE AIRFRAME PORTION.  CHANNEL REPLACED.
